Acute Urticaria Induced by Systemic Corticosteroids in Patient with Pre-existing Aspirin Exacerbated Respiratory Disease

Authors

  • Muhammad Imran, M.D. University of Kansas Medical Center, Kansas City, KS, Department of Internal Medicine; Division of Allergy, Clinical Immunology, & Rheumatology
  • Yuriy Zgherea, M.D. University of Kansas Medical Center, Kansas City, KS, Department of Internal Medicine; Division of Allergy, Clinical Immunology, & Rheumatology
  • Ayesha Irum, MBBS University of Kansas Medical Center, Kansas City, KS, Department of Internal Medicine
  • Selina Gierer, D.O. University of Kansas Medical Center, Kansas City, KS, Department of Internal Medicine; Division of Allergy, Clinical Immunology, & Rheumatology

DOI:

https://doi.org/10.17161/kjm.v9i3.8619

Keywords:

hypersensitivity, corticosteroids, steroids, aspirin

Downloads

Published

2019-01-08

How to Cite

Imran, M., Zgherea, Y., Irum, A., & Gierer, S. (2019). Acute Urticaria Induced by Systemic Corticosteroids in Patient with Pre-existing Aspirin Exacerbated Respiratory Disease. Kansas Journal of Medicine, 9(3), 74–76. https://doi.org/10.17161/kjm.v9i3.8619

Issue

Section

Case Reports